zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
New results on the existence and uniqueness of almost periodic solution for BAM neural networks with continuously distributed delays. (English) Zbl 1137.68052
Summary: A class of BAM neural networks with continuously distributed delays are studied. Some new sufficient conditions are established for the existence and uniqueness of the almost periodic solution, which generalize and improve the previously known results. Moreover, the method used in the proof is original. An example is presented to illustrate the feasibility and effectiveness of the new results.

68T05Learning and adaptive systems
34K14Almost and pseudo-periodic solutions of functional differential equations
37N25Dynamical systems in biology
Full Text: DOI
[1] Fink, A. M.: Almost periodic differential equation. (1974) · Zbl 0325.34039
[2] Cao, J.: Global stability analysis in delayed cellular neural networks. Phys rev E 59, 5940-5944 (1999)
[3] Cao, J.; Chen, A.; Huang, X.: Almost periodic attractor of delayed neural networks with variable coefficients. Phys lett A 340, 104-120 (2005) · Zbl 1145.37308
[4] Cao, J.: Periodic oscillatory solution of bidirectional associative memory networks with delays. Phys rev E 61, 1825-1828 (2000)
[5] Gopalsamy, K.; He, X. Z.: Delay-independent stability in bi-directional associative memory networks. IEEE trans neural networks 5, 998-1002 (1994)
[6] Gopalsamy, K.: Stability and oscillations in delay differential equations of population. (1992) · Zbl 0752.34039
[7] He, C. Y.: Almost periodic differential equation. (1992)
[8] Jin, C.: Stability analysis of discrete-time Hopfield BAM neural networks. Acta auto sinica 25, No. 5, 606-612 (1999)
[9] Kohonen, T.: Self-organization and associative memory. (1988) · Zbl 0659.68100
[10] Kelly, D. G.: Stability in contractive nonlinear neural networks. IEEE trans biomed eng 37, 231-242 (1990)
[11] Kosko, B.: Neural networks and fuzzy systems--a dynamical system approach to machine intelligence. 38-108 (1992) · Zbl 0755.94024
[12] Kosko, B.: Bi-directional associative memories. IEEE trans syst man cybernet 18, 49 (1988)
[13] Kosko, B.: Adaptive bi-directional associative memories. IEEE trans syst man cybernet 18, 49-60 (1988)
[14] Liao, X. F.; Yu, J. B.: Qualitative analysis of bidrectional associative memory with time delays. In J circuit theory appl 26, 219-229 (1998) · Zbl 0915.94012
[15] Liao, X. X.: Stability of the Hopfield neural networks. Sci China 23, No. 5, 523-532 (1993)
[16] Liang, X. B.: Global exponential stability and application of the Hopfield neural networks. Sci China 25, No. 5, 523-532 (1995)
[17] Wei, J. J.; Ruan, S. G.: Stability and bifurcation in a neural network model with two delays. Physica D 130, 255-272 (1999) · Zbl 1066.34511
[18] Cao, J.; Wang, L.: Exponential stability and periodic oscillatory solution in BAM networks with delays. IEEE trans neural networks 13, No. 2, 457-463 (2002)
[19] Cao, J.: A set of stability criteria for delayed cellular neural networks. IEEE trans circuits syst I 48, No. 4, 494-498 (2001) · Zbl 0994.82066
[20] Cao, J.: Global stability conditions for delayed cnns. IEEE trans circuits syst I 48, No. 11, 1330-1333 (2001) · Zbl 1006.34070
[21] Xia YH, Cao J, Lin M, Existence and exponential stability of almost periodic solution for BAM neural networks with impulse. Dyn Contin Discret Impuls Syst, DCDIS 2005 Proceedings (3), 248-55.
[22] Huang, X.; Cao, J.: Almost periodic solutions of inhibitory cellular neural networks with time-vary delays. Phys lett A 314, 222-231 (2003) · Zbl 1052.82022
[23] Chen, A.; Cao, J.: Existence and attractivity of almost periodic solutions for cellular networks with distributed delays and variable coefficients. Appl math comput 134, 125-140 (2003) · Zbl 1035.34080
[24] Liu, Z.; Chen, A.; Cao, J.; Huang, L.: Existence and global exponential stability of almost periodic solutions of BAM neural networks with continuously distributed delays. Phys lett A 319, 305-316 (2003) · Zbl 1045.82017
[25] Xia, Y. H.; Cao, J.: Almost periodicity in an ecological mode with M-predators and N-preys by ’pure-delay type’ system. Nonlin dyn 39, No. 3, 275-304 (2005) · Zbl 1093.92061
[26] Xia YH, Cao J. Almost periodic solutions for an ecological model with infinite delays. Proc Edinburgh Math Soc, in press. · Zbl 1130.34044
[27] Xia YH, Positive periodic solutions for a neutral impulsive delayed Lotka-Volterra competition system with the effect of toxic substance. Nonlinear Analysis: RWA 2005, in press.
[28] Xia, Y. H.; Cao, J.; Zhang, H.; Chen, F.: Almost periodic solutions of n-species competitive system with feedback controls. J math anal appl 294, No. 2, 503-522 (2004) · Zbl 1053.34040
[29] Xia, Y. H.; Lin, M.; Cao, J.: The existence of almost periodic solutions of certain perturbation system. J math anal appl 310, No. 1, 81-96 (2005) · Zbl 1089.34039
[30] Hale, J. K.; Lunel, S. M. V.: Introduction to functional differential equations. (1993) · Zbl 0787.34002
[31] Cao, J.; Liang, J.; Lam, J.: Exponential stability of high-order bidirectional associative memory neural networks with time delays. Physica D 199, No. 3-4, 425-436 (2004) · Zbl 1071.93048
[32] Cao, J.; Jiang, Q.: An analysis of periodic solutions of bi-directional associative memory networks with time-varying delays. Phys lett A 330, No. 3-4, 203-213 (2004) · Zbl 1209.92001
[33] Cao, J.; Li, X.: Stability in delayed Cohen-Grossberg neural networks: LMI optimization approach. Physica D 212, No. 1-2, 54-65 (2005) · Zbl 1097.34053